| Catalog Number |
EZPC4466 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of minicaps had ¿dried iodine¿; further described as ¿was not dark and moisture and has an orange color¿.This was observed during use of the devices for peritoneal dialysis therapy.The patient indicated they would no longer use the minicaps from this box and will use a new box instead.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.